# SDR DXTA2010031104025

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 6,805 hours, 4,056 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049802002
- Part serial: 0245
- Condition: Inoperative
- Location: Mlg
- Part time: 6,805 hours, 4,056 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, GEAR WOULD NOT RETRACT.  REMOVED THE LANDING GEAR CONTROL HANDLE ASSY AND INSTALLED NEW GEAR CONTROL HANDLE. OPS CHECK GOOD. WORK PERFORMED IAW CHAP 32-30-01 OF THE MM.
